# SDR YYFA20130516003

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,654 hours, 30,361 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AUXILLARY HYD PUMP CIRCUIT BREAKER OUT UNABLE A/B RESET.  CLEANED CONNECTOR ON AUX PUMP RESET BREAKER OPS CHECK GOOD MM 29-00-00. CAPT RMI HEADING FLAG DISPLAYED. CYCLED POWER RMI CAME UP OPS CHECK GOOD MM 34-00-00.
